GOSPER-SCHROEPPEL IDENTITIES OF THETA FUNCTIONS USING DISCRETE FOURIER TRANSFORM

Purchase PDF

Published: 2017-07-20

Page: 9-13


R. A. MALEKAR *

Department of Mathematics, National Defence Academy, Khadakwasala, Pune - 411058, India

*Author to whom correspondence should be addressed.


Abstract

A proof of Gosper-Schroeppel identities of theta functions is given using eigenvectors of discrete Fourier transform in terms of linear combinations of theta functions.

Keywords: Gosper-Schroeppel identity, discrete fourier transform, somos sequence


How to Cite

MALEKAR, R. A. (2017). GOSPER-SCHROEPPEL IDENTITIES OF THETA FUNCTIONS USING DISCRETE FOURIER TRANSFORM. Asian Journal of Mathematics and Computer Research, 19(1), 9–13. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/803

Downloads

Download data is not yet available.